# SDR 002701

- Difficulty date: January 20, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 41,861 hours, 44,513 cycles
- Engine: Ge CT75A2
- Engine time: 25,797 hours, 28,470 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON 01-20-2004, APPROX 1130 (UTC), FLT 4633 BGM-PIT, NR 1 ENGINE HAD NO FUEL FLOW, ENGINE WOULD NOT START.
